# SDR HYIA20190315005

- Difficulty date: March 11, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N402VN
- Make and model: Cessna 402C
- Aircraft serial: C4020488
- Aircraft time: 34,654 hours
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: 99103971
- Condition: Stuck
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ON START-UP THE LEFT ENGINE STARTER STUCK. MAINTENANCE INSPECTED AND FOUND THE STARTER RELAY STUCK IN THE CLOSED POSITION. THE STARTER RELAY WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
